# SDR HNAA2011120100411

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 63,293 hours, 71,445 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826891
- Condition: Failed
- Location: Nr 2 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED DURING CLIMB.  R & R NR1 AND NR 2 PROP BRUSH BLOCK IAW MM 61-10-11.  COMPLIED WITH WORKCARD 33-50-03Q.  EMERGENCY LIGHT SYS OPS CHECKED GOOD.
